# SDR DALA2025081206010

- Difficulty date: August 12, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 23,186 hours, 10,434 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3032 - DIV TO JAN DUE TO REPORTED BURNING SMELL IN THE CABIN/COCKPIT AFTER A LH RECIRCULATION FAN FAULT. CORRECTIVE ACTION: NO OIL CONTAMINATION FOUND IN APU OR ENGINES. IDENTIFIED AS A TYPE 9 ELECTRICAL ODOR. REPLACED THE LH RECIRCULATION FAN 15HG AND PERFORMED A LEVEL A DECONTAMINATION. (LP 6704790)
